# SDR SWIA201541047

- Difficulty date: March 12, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 349-354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SILL LOCATED JUST AFT OF THE GALLEY SERVICE DOOR IS CORRODED.  REPAIRED SILL LOCATED JUST AFT OF THE GALLEY SERVICE DOOR FS 349 -354 IAW STS EA.  COMPLETED FORM M-337.
